| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
04/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose level 42 mg/dl.The customer was treated with carbs.The customer did not report any symptoms for low blood glucose level.Troubleshooting was not performed for low blood glucose level.The insulin pump will not be returned for analysis.